Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting Amitriptyline...... daizy

Posted by BrittPark on January 15, 2003, at 11:30:11

In reply to Starting Amitriptyline......, posted by daizy on January 15, 2003, at 9:16:58

I don't have much to add to what was said earlier. I've taken Amitriptyline in the past and found it to be very sedating when I first took it (a positive effect at the time). I was not made constipated by it or by my current med, imipramine. I did, and still do have dry mouth. I, and I'm in the minority here, find the side effects much easier than those of SSRIs.

As silly as it sounds take really good care of your teeth. Dry mouth can cause rapid tooth decay if you don't brush/floss after every meal etc.

All that being said, It's a good med. Go ahead and try it.

Feel Better,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:135937
URL: http://www.dr-bob.org/babble/20030113/msgs/135959.html